# SDR UIEA2021021900359

- Difficulty date: February 19, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 82,298 hours, 11,834 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Tru
- Part number: 28VS200Y4B2
- Part serial: 1033A
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WON'T START(THIS BECOMES DMI NR 142640 IAW MEL 49-11-01A CAT C DDD 01MAR21 A/C DOWNGRADED TO NON ETOPS 19FEB21- LOG PG 1339208 ITM 4 - RIV - PERFORMED BITE OF ECU IAW FIM 49-11 FT958.  FAULTED "A/C START CIRCUIT" PERFORMED FIM 49-11 F/T 991 UP TO SHEET 2 BLOCK 23.  REMOVED AND REPLACED APU START TRU IAW AMM 24-32-04. OPS CHECK GOOD IAW AMM 49-11-00 PERFORMED 3 SUCCESSFUL START.  NO DEFECTS NOTED AT THIS TIME.  THIS CLEARS DMI 142640.)
